# SDR P5CA9800286

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 2658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, ON THE FORWARD SIDE OF THE APU BULKHEAD AT STATION 2658, RIGHT BODY LINE 512.  CORROSION REMOVED AND AREA TREATED PER BAC SRM 51-10-01 AND 51-10-02.
